Alert archive / Missouri / Snow Advisories in 2007

Snow Advisory 1, NWS St. Louis, MO

January 20, 200715 counties in Illinois; 24 counties in Missouri

NWS St. Louis, MO issued this snow advisory at Jan 20, 2007, 3:16 AM CST for 15 counties in Illinois; 24 counties in Missouri. It took effect at Jan 20, 2007, 6:00 PM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jan 20, 2007, 3:16 AM CST (09:16 UTC)
In effect from
Jan 20, 2007, 6:00 PM CST
Expired
Jan 21, 2007, 4:03 AM CST
In force
10 hr
Issued by
NWS St. Louis, MO
All 39 counties

Adams County, IL, Bond County, IL, Brown County, IL, Calhoun County, IL, Clinton County, IL, Fayette County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Montgomery County, IL, Pike County, IL, Saint Clair County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Jefferson County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Saint Charles County, MO, Saint Louis County, MO, Shelby County, MO, Warren County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 39 km from the middle of the area, began a volume at 09:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 9.3 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2007-01-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2007-01-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
893 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KLSX 200917
WSWLSX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
316 AM CST SAT JAN 20 2007

...WINTER STORM TO BRING UP TO 6 INCHES OF SNOW TO REGION...

.A STRONG STORM SYTSTEM WILL MOVE ACROSS THE MIDWEST TONIGHT AND
SUNDAY MORNING. SNOW IS EXPECTED TO INCREASE FROM WEST TO EAST
LATE THIS AFTERNOON AND THIS EVENING AND CONTINUE OVERNIGHT.
ACROSS SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS THE SNOW WILL
LIKELY MIX WITH SLEET AT TIMES. THE PRECIPITATION IS EXPECTED TO
COME TO AN END SUNDAY MORNING WITH A TOTAL ACCUMULATION BETWEEN 3
AND 6 INCHES.

ILZ058-059-095>102-MOZ018-019-026-027-034>036-041-042-047>052-
059>065-072-073-202130-
/O.UPG.KLSX.WS.A.0002.070121T0000Z-070121T1800Z/
/O.NEW.KLSX.SN.Y.0001.070121T0000Z-070121T1800Z/
GREENE IL-MACOUPIN IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-
JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-SHELBY-
MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
INCLUDING THE CITIES OF...QUINCY...EDWARDSVILLE...BELLEVILLE...
HANNIBAL...BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...
ST CHARLES...UNION...ST LOUIS
316 AM CST SAT JAN 20 2007

...SNOW ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST
SUNDAY...
 
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST
SUNDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT.

SNOW WILL OVERSPREAD THE REGION THIS EVENING AND CONTINUE
OVERNIGHT...BEFORE ENDING SUNDAY MORNING. TOTAL SNOW ACCUMULATION
OF 4 TO 6 INCHES IS EXPECTED.

ROADS MAY RAPIDLY BECOME SLIPPERY ONCE THE SNOW BEGINS...SO
MOTORISTS SHOULD PLAN FOR A SLOWER THAN NORMAL TRIP. BE ESPECIALLY
ALERT WHEN APPROACHING BRIDGES...OVERPASSES...AND CURVES.

$$

ILZ079-MOZ074-075-084-085-099-202130-
/O.UPG.KLSX.WS.A.0002.070121T0000Z-070121T1800Z/
/O.NEW.KLSX.WW.Y.0003.070121T0000Z-070121T1800Z/
RANDOLPH IL-ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
INCLUDING THE CITIES OF...CHESTER...FARMINGTON
316 AM CST SAT JAN 20 2007

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
12 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
12 PM CST SUNDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. 

SNOW...MIXING WITH SLEET AT TIMES...IS EXPECTED TO OVERSPREAD THE
REGION THIS EVENING AND CONTINUE OVERNIGHT...BEFORE ENDING SUNDAY
MORNING. TOTAL SNOW AND SLEET ACCUMULATION IS EXPECTED TO RANGE
FROM 3 TO 5 INCHES.

ROADS MAY RAPIDLY BECOME SLIPPERY ONCE THE SNOW AND SLEET
BEGINS...SO MOTORISTS SHOULD PLAN FOR A SLOWER THAN NORMAL TRIP.
BE ESPECIALLY ALERT WHEN APPROACHING BRIDGES...OVERPASSES...AND
CURVES.

$$

ILZ060-064-065-069-070-202130-
/O.NEW.KLSX.SN.Y.0001.070121T0000Z-070121T1800Z/
MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-MARION IL-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM
316 AM CST SAT JAN 20 2007

...SNOW ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST
SUNDAY. 

SNOW WILL OVERSPREAD THE REGION LATE THIS EVENING AND CONTINUE
OVERNIGHT...BEFORE ENDING SUNDAY MORNING. TOTAL SNOW ACCUMULATION
OF 3 TO 5 INCHES IS EXPECTED.

ROADS MAY RAPIDLY BECOME SLIPPERY ONCE THE SNOW BEGINS...SO
MOTORISTS SHOULD PLAN FOR A SLOWER THAN NORMAL TRIP. BE ESPECIALLY
ALERT WHEN APPROACHING BRIDGES...OVERPASSES...AND CURVES.

$$

ILZ074-202130-
/O.NEW.KLSX.WW.Y.0003.070121T0000Z-070121T1800Z/
WASHINGTON IL-
316 AM CST SAT JAN 20 2007

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
12 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
12 PM CST SUNDAY. 

SNOW...MIXING WITH SLEET AT TIMES...IS EXPECTED TO OVERSPREAD THE
REGION LATE THIS EVENING AND CONTINUE OVERNIGHT...BEFORE ENDING SUNDAY
MORNING. TOTAL SNOW AND SLEET ACCUMULATION IS EXPECTED TO RANGE
FROM 3 TO 5 INCHES.

ROADS MAY RAPIDLY BECOME SLIPPERY ONCE THE SNOW AND SLEET BEGINS...SO
MOTORISTS SHOULD PLAN FOR A SLOWER THAN NORMAL TRIP. BE ESPECIALLY
ALERT WHEN APPROACHING BRIDGES...OVERPASSES...AND CURVES.

$$

CVKING
2 follow-up statements
000 
WWUS43 KLSX 202155
WSWLSX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
355 PM CST SAT JAN 20 2007

...WINTER STORM TO BRING UP TO 6 INCHES OF SNOW TO REGION...

.A STRONG STORM SYSTEM WILL MOVE ACROSS THE MIDWEST TONIGHT AND
SUNDAY MORNING. SNOW IS EXPECTED TO INCREASE FROM WEST TO EAST
THIS EVENING AND CONTINUE OVERNIGHT. ACROSS SOUTHEAST MISSOURI
AND SOUTHERN ILLINOIS THE SNOW WILL LIKELY MIX WITH SLEET AT
TIMES. THE PRECIPITATION IS EXPECTED TO COME TO AN END SUNDAY
MORNING WITH A TOTAL ACCUMULATION BETWEEN 3 AND 6 INCHES.

ILZ058>060-064-065-069-070-095>102-MOZ018-019-026-027-034>036-041-
042-047>052-059>065-072-073-211000-
/O.CON.KLSX.SN.Y.0001.070121T0000Z-070121T1800Z/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-JERSEY IL-
MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-
RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY-
LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-ST. LOUIS-
ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL...BOWLING GREEN...
COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...UNION...
ST LOUIS
355 PM CST SAT JAN 20 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST SUNDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST SUNDAY. 

SNOW WILL OVERSPREAD THE REGION THIS EVENING AND CONTINUE
OVERNIGHT...BEFORE ENDING SUNDAY MORNING. TOTAL SNOW ACCUMULATION
OF 3 TO 6 INCHES IS EXPECTED.

ROADS MAY RAPIDLY BECOME SLIPPERY ONCE THE SNOW BEGINS...SO
MOTORISTS SHOULD PLAN FOR A SLOWER THAN NORMAL TRIP. BE
ESPECIALLY ALERT WHEN APPROACHING BRIDGES...OVERPASSES...AND
CURVES.

$$

ILZ074-079-MOZ074-075-084-085-099-211000-
/O.CON.KLSX.WW.Y.0003.070121T0000Z-070121T1800Z/
WASHINGTON IL-RANDOLPH IL-ST. FRANCOIS-STE. GENEVIEVE-IRON-
MADISON-REYNOLDS-
INCLUDING THE CITIES OF...CHESTER...FARMINGTON
355 PM CST SAT JAN 20 2007

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST
SUNDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST
SUNDAY. 

SNOW...MIXING WITH SLEET AT TIMES...IS EXPECTED TO OVERSPREAD THE
REGION THIS EVENING AND CONTINUE OVERNIGHT...BEFORE ENDING SUNDAY
MORNING. TOTAL SNOW AND SLEET ACCUMULATION IS EXPECTED TO RANGE
FROM 3 TO 4 INCHES.

ROADS MAY RAPIDLY BECOME SLIPPERY ONCE THE SNOW AND SLEET
BEGINS...SO MOTORISTS SHOULD PLAN FOR A SLOWER THAN NORMAL TRIP.
BE ESPECIALLY ALERT WHEN APPROACHING BRIDGES...OVERPASSES...AND
CURVES.

$$

TES
000 
WWUS43 KLSX 211003
WSWLSX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
403 AM CST SUN JAN 21 2007

...SIGNIFICANT WINTER PRECIPITATION HAS ENDED...

.DRY AIR AT MID LEVELS OF THE ATMOSPHERE HAS QUICKLY OVERSPREAD
THE FORECAST AREA THIS MORNING...BRINGING AN ABRUPT END TO THE
SNOW...SLEET AND FREEZING RAIN. SIGNIFICANT SNOW ACCUMULATIONS OF
3 TO 5 INCHES OCCURRED ALONG AND NORTH OF INTERSTATE 70...WITH
SOME SLEET AND ICE ACCUMULATIONS REPORTED SOUTH. ALTHOUGH NO MORE
SIGNIFICANT PRECIPITATION IS EXPECTED...OCCASIONAL LIGHT FREEZING
DRIZZLE WILL OCCUR THROUGHOUT THE DAY WHICH WILL CAUSE UNTREATED
ROAD SURFACES TO REMAIN HAZARDOUS.

ILZ058>060-064-065-069-070-095>102-MOZ018-019-026-027-034>036-041-
042-047>052-059>065-072-073-211115-
/O.CAN.KLSX.SN.Y.0001.000000T0000Z-070121T1800Z/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-JERSEY IL-
MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-
RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY-
LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-ST. LOUIS-
ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL...BOWLING GREEN...
COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...UNION...
ST LOUIS
403 AM CST SUN JAN 21 2007

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS CANCELLED THE SNOW
ADVISORY. 

$$

ILZ074-079-MOZ074-075-084-085-099-211115-
/O.CAN.KLSX.WW.Y.0003.000000T0000Z-070121T1800Z/
WASHINGTON IL-RANDOLPH IL-ST. FRANCOIS-STE. GENEVIEVE-IRON-
MADISON-REYNOLDS-
INCLUDING THE CITIES OF...CHESTER...FARMINGTON
403 AM CST SUN JAN 21 2007

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS CANCELLED THE WINTER
WEATHER ADVISORY. 

$$

CVKING

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this snow advisory went out at Jan 19, 10:51 PM CST, 4 hours 25 minutes earlier.

Area forecast discussion, Jan 19, 10:51 PM CST, 4 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
1051 PM CST FRI JAN 19 2007

.DISCUSSION...
THE 12Z SHORT-TERM MODELS (TIL MONDAY)...ARE IN BETTER AGREEMENT
THAN THEY WERE 24HRS AGO...WITH THE NAM CONTINUING TO EDGE CLOSER
TO THE GENERAL CONSENSUS OF GFS/UKMET/ECMWF WHICH HAS BEEN THE
PREFERRED SOLUTION WITH THIS SYSTEM. REASON BEING PRIMARILY HAS TO
DO WITH TRACK OF THE EXPECTED SNOW STORM FOR SATURDAY NIGHT/
SUNDAY...AS NAM CONTINUES TO STILL TAKE A SLIGHTLY MORE CYCLONICALLY
CURVED TRACK TO THE N THAN THE OTHER MODELS WITH THE STORM SYSTEM
THAT WILL BE EJECTING OUT OF THE SWRN CONUS. NAM SEEMS TO BE
GIVING GREATER WEIGHT/PREFERENCE TO MIDDLE-OF-THE-ROAD RDG THAT IS
IN PLACE BETWEEN THIS SYSTEM AND STRONG ERN CONUS TROF. POSITIVELY
TILTED TROF TO THEN APPOROACH THE AREA ON LATE MONDAY/MONDAY
NIGHT...BUT AVAILABLE MOISTURE WILL BE MUCH MORE LIMITED THAN WITH
SATURDAY NIGHT/SUNDAY SYSTEM. AT THE SURFACE...HI PRES OVERHEAD
TONIGHT WILL GIVE WAY TO SELY FLOW BY SATURDAY AFTERNOON. THIS ELY
COMPONENT TO THE FLOW WILL SERVE TO ENFORCE A LAYER OF DRY AIR AT
THE LOWEST LEVELS THAT WILL INITIALLY IMPEDE THE APPROACH OF
SNOW/PCPN INTO THE FA SATURDAY NIGHT. A WEAK LO PRES WILL DEVELOP
ON SATURDAY NIGHT TO OUR W AS A REFLECTION OF THE STRONGER MID
LEVEL SYSTEM...AND THEN SLIDE THRU SRN MO/SRN IL ALONG WHAT
APPEARS TO BE A QUASI-WRMFNTL BOUNDARY THAT WILL FORM LATER
SATURDAY NIGHT. GFS/UKMET TRACKS PREFERRED AGAIN AS NAM IS A BIT
TOO FAR N.

MODELS ALL SHOW THE NEED TO FIRST SATURATE THE LO LEVELS FIRST...
WITH PREFERENCE AGAIN SHOWN TO THE GFS WHICH IS A LITTLE QUICKER
DUE TO STRONG DYNAMICS IN PLACE AND ELY COMPONENT TO THE LO LEVEL
FLOW NOT VERY STRONG WITH THIS SYSTEM. BY 06Z SUNDAY/MIDNIGHT
SATURDAY NIGHT...SNOW SHOULD BE FALLING EVERYWHERE IN THE FA...
HEAVY AT TIMES. STRONG ISENTROPIC LIFT AOB H650...MID LEVEL Q-VEC
CONVERGENCE...AND H300 JET COUPLING INITIALLY TRANSITIONING TO
LEFT EXIT REGION DYNAMICS SHOULD RESULT IN STEADY MODERATE TO AT
TIMES STRONG LIFT TO PRODUCE WIDE SWATH OF PCPN. MODEL SOUNDINGS
ALL INDICATE ALL SNOW FOR AREAS ALG-N OF I-44 IN MO AND MOST OF
THE IL COUNTIES...TO A MIX OF SLEET AND SNOW ELSEWHERE...AS A WARM
WEDGE DOES DEVELOP...BUT TOO SHALLOW AND HAS A VERY DEEP (GREATER
THAN 5.5KFT) COLD LAYER BENEATH TO RESULT IN FZRA. 12:1 RATIOS
ARE PRIMARILY EXPECTED WITH THIS SYSTEM...WITH SOMETHING LESS THAN
THAT FOR THE SERN MO/SRN IL SECTIONS OF THE FA DUE TO A MIXED PCPN
EVENT. AFTER IT IS ALL TALLIED UP...SHOULD SEE WIDE AREA OF 4-6
OF SNOW WITH AROUND 4 IN SERN MO/SRN IL FROM COMBINED SNOW/SLEET.
HAVE ISSUED A WATCH FOR THE ENTIRE AREA SAVE THE ERN SECTIONS IN
SWRN IL AS LONGER SATURATION TIME AND WEAKENING SYS SHOULD RESULT
IN LESSER AMOUNTS THERE. PLUS ONSET OF PCPN WILL BE DELAYED AND
WILL HAVE MORE TIME TO WATCH.

ONCE THE SYSTEM EXITS BY MIDDAY SUNDAY...MID LEVEL MOISTURE IS
STRIPPED BUT PERSISTENT LO LEVEL CONVERGENCE FROM PASSAGE OF WEAK
LO PRES WILL RESULT IN CHANCE OF FLURRIES/FZDZ SUNDAY AFTERNOON/
NIGHT THAT MAY PRODUCE A GLAZE ON THE SNOW. CHANCES OF FLURRIES
WILL PERSIST ON MONDAY.

FOR THE EXTENDED FORECAST (TUESDAY - FRIDAY)...POS-TILTED TROF
WILL SWING THRU MONDAY NIGHT WITH ANOTHER TROF ON WEDNESDAY.
MOISTURE WILL BE LIMITED IN BOTH INSTANCES AND HAVE NOT PLACED
ANYTHING MORE THAN FLURRIES IN THE FORECAST AT THIS TIME.
OTHERWISE... BETWEEN NEW EXPECTED SNOW COVER AND PARADE OF CDFNTS
EXPECTED DURING THIS TIME...TEMPS WILL BE AOB NORMAL. MODELS ARE
PRETTY SURE ANOTHER ARCTIC AIRMASS WILL COME DOWN NEXT WEEK...BUT
NOT PRECISE OR CONFIDENT ON THE TIMING. STAY TUNED.

TES
&&

.AVIATION...
FOR THE 06Z TAFS...WEAK SFC TROF WL CONTINUE TO PUSH ACROSS AREA...
GRADUALLY CAUSING SFC WINDS TO VEER TO A N THEN E TRAJECTORY BY SAT
MRNG. VRY DRY LO LVL AIR WL CONTINUE TO KEEP VFR CONDS OVER REGION
THROUGH 02Z SUNDAY...THEN LOW LEVEL MOISTURE INCREASES ENOUGH TO
ALLOW CIGS TO DROP TO MVFR AT KCOU...KSUS AND KSTL WITH SOME LIGHT
SNOW BEGINNING AS STORM SYSTEM MOVES INTO THE REGION.

BYRD
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...WINTER STORM WATCH FROM SATURDAY EVENING THROUGH SUNDAY MORNING
     FOR AUDRAIN-BOONE-CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-
     IRON-JEFFERSON-KNOX-LEWIS-LINCOLN-MADISON-MARION-MONITEAU-
     MONROE-MONTGOMERY-OSAGE-PIKE-RALLS-REYNOLDS-SHELBY-ST.
     CHARLES-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE.
     GENEVIEVE-WARREN-WASHINGTON.

IL...WINTER STORM WATCH FROM SATURDAY EVENING THROUGH SUNDAY MORNING
     FOR ADAMS IL-BROWN IL-CALHOUN IL-GREENE IL-JERSEY IL-
     MACOUPIN IL-MADISON IL-MONROE IL-PIKE IL-RANDOLPH IL-ST.
     CLAIR IL.
&&

WFO LSX
Hazardous weather outlook, Jan 19, 4:00 PM CST, 11 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
400 PM CST FRI JAN 19 2007

ILZ058-059-079-095>102-MOZ018-019-026-027-034>036-041-042-047>052-
059>065-072>075-084-085-099-201215-
GREENE IL-MACOUPIN IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
400 PM CST FRI JAN 19 2007

...WINTER STORM WATCH FROM 6 PM SATURDAY TO 12 PM CST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
EASTERN MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A WINTER STORM WILL DEVELOP OVER THE SOUTHERN PLAINS AND MOVE
NORTHEAST INTO THE BI-STATE AREA ON SATURDAY EVENING. SNOW WILL
START FIRST IN CENTRAL MISSOURI AND OVERSPREAD THE REMAINDER OF
THE AREA BY MIDNIGHT. LIGHT TO MODERATE SNOW WITH STORM TOTAL
ACCUMULATIONS OF 4 TO 6 INCHES ARE EXPECTED ACROSS THE AREA BY
THE TIME THE STORM WINDS DOWN ON SUNDAY AFTERNOON. SLEET MAY MIX
WITH SNOW AT TIMES SOUTH OF THE I-44 CORRIDOR WHICH COULD MAKE
TOTAL ACCUMULATIONS LOWER IN SOUTHEAST MISSOURI. THERE MAY ALSO BE
SOME FREEZING DRIZZLE AFTER THE SNOW ENDS ON SUNDAY AFTERNOON AND
SUNDAY NIGHT WHICH COULD CREATE A VERY THIN COATING OF ICE ON
UNTREATED ROADS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

ILZ060-064-065-069-070-074-201215-
MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-MARION IL-
WASHINGTON IL-
400 PM CST FRI JAN 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A WINTER STORM WILL DEVELOP OVER THE SOUTHERN PLAINS AND MOVE
NORTHEAST INTO SOUTH CENTRAL ILLINOIS LATE SATURDAY EVENING. LIGHT
TO MODERATE SNOW WITH STORM TOTAL ACCUMULATIONS OF AROUND 4 INCHES
ARE EXPECTED ACROSS THE AREA BY THE TIME THE STORM WINDS DOWN ON
SUNDAY AFTERNOON. THERE MAY ALSO BE SOME FREEZING DRIZZLE AFTER
THE SNOW ENDS ON SUNDAY AFTERNOON AND SUNDAY NIGHT WHICH COULD
CREATE A VERY THIN COATING OF ICE ON UNTREATED ROADS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

CARNEY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 20, 3:16 AM CSTWinter Weather AdvisoryLSXRandolph, Washington25 hr

Nearby

Snow Advisories in Missouri, 2007Snow Advisories in Illinois, 2007Every snow advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.